Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Eclampsia, having medication as below, blood pressure problem. What shall I take?

I am neetha,i was having eclampsia and was consuming nifedipine20mg bd and aten 100mg im 44th post operative day aftr delvery.2weeks before when my bp got reduced to 100/70 i stopped nifedipine as per doctors my bp is110/70.nw do i want take aten?i reduced my dose to 50mg.I'm
hvng albumin i want to continue any drt
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Ideally, you should see if atenolol can be tapered down further and see if you need it for BP control; after eclampsia or preeclampsia, a proportion of patients continue to have sustained high blood pressure (less than 30%). Therefore, it will be important in your case to find out after giving you a chance of tapering down and finally being off. The best method for evaluation once off medications would be an ambulatory blood pressure monitoring. Nevertheless, even if you don't end up now with a diagnosis of high blood pressure, you need regular medical follow up, since some patients do develop earlier hypertension if they had these obstetric disorders, which are now recognized by us cardiologists as an additional risk factor for heart disease for women later on in their lives.

Hope it helps.

Dr Brenes-Salazar
Mayo Clinic Rochester
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor